# SDR A6WA200840072

- Difficulty date: January 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 13,580 hours, 12,225 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR HAVE APPROX 1.5 IN X 1.5 IN TEAR IN FWD FACE SKIN AT FWD HANDRAIL DOWN STOP BRACKET POINT.  REPAIRED IAW REO 601R-52-11-702, REV A.  (K)
